# SDR SWAA2024110649673

- Difficulty date: October 17, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT TRAILING EDGE WEDGE LOWER SURFACE IS DELAMINATED ON OUTBOARD END.<[01] REMOVED #8 SLAT WITH THE TRACK PER AMM 27-81-21;[02] OK TO INSTALL THE #8 SLAT;[03] INSTALLED SERVICEABLE #8 SLAT REF AMM 27-81-21;[04] VERIFIED CORRECTIVE ACTION #3; AND VERIFIED SLAT CAN IS CLEAN AND FREE OF DEBRIS AFTER SLAT INSTALLATION PER AMM 27-81-21;[05] FAULT MEASUREMENTS REQUIRE A VALUE FOR EACH MEASUREMENT ADDED. SEE MPM 52.202 PARAGRAPH 14 FOR GUIDANCE. SEE FAULT TTG8Q00WN84Q.;[06] REMOVED AND REPLACED #8 SLAT IAW AMM 27-81-21. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS.;[07] 6. SAMUEL SMITH (TECHNICIAN); 31-OCT-2024 20:58 UTC REMOVED AND REPLACED #8 SLAT IAW AMM 27-81-21. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS.
